MathSciNet Relay Station
MathSciNet bibliographic data
MR1851558 (2002h:57017) 57M25 (57M27)
Shareshian, John Discrete Morse theory for complexes of $2$-connected graphs. Topology 40 (2001), no. 4, 681–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement